DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/3471

Title: Preservation of topological properties of a simple closed curve under digitalization
Authors: AGRAWAL, RC
SAHASRABUDHE, SC
SHEVGAONKAR, RK
Keywords: straight-lines
convexity
Issue Date: 1997
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: COMPUTER VISION AND IMAGE UNDERSTANDING, 67(2), 99-111
Abstract: In many applications of computer vision and image processing, one has to infer the properties of a real scene from its digitalized image. Therefore, preservation of different types of properties under digitalization is of importance. In this paper we have studied the effect of digitalization on the topological properties of simple closed curves, with the aim of determining the conditions under which these properties are preserved. Considering a square digitalizing grid, we have shown that for simple closed curves with a finite number of extreme, there exists an upper bound on the grid spacing for the preservation of the topological properties. Moreover, the properties are preserved for all translations of the grid except for a set of measure zero. (C) 1997
URI: http://dx.doi.org/10.1006/cviu.1996.0514
http://dspace.library.iitb.ac.in/xmlui/handle/10054/3471
http://hdl.handle.net/10054/3471
ISSN: 1077-3142
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback